# SDR REXA20100260

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 15,400 hours, 13,018 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE FLT--4283 STA--CVG EMP--14931.  C/W PA 05-98A FOUND NLG OLEO CENTERED EXTENDED PROX SENSOR OUT OF RIG.  RE-RIGGED PROX SENSOR IAW AMM 32-61-05, NO FURTHER DEFECTS THIS CLOSES DM 32292.
